September  2015, 14(5): 1865-1884. doi: 10.3934/cpaa.2015.14.1865

Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces

1. 

School of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China

2. 

Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640

3. 

College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007

Received  September 2014 Revised  February 2015 Published  June 2015

In this paper, we consider the global well-posedness of the incompressible magnetohydrodynamic equations with initial data $(u_0,b_0)$ in the critical Besov space $\dot{B}_{2,1}^{1/2}(\mathbb{R}^3)\times \dot{B}_{2,1}^{1/2}(\mathbb{R}^3)$. Compared with [30], making full use of the algebraical structure of the equations, we relax the smallness condition in the third component of the initial velocity field and magnetic field. More precisely, we prove that there exist two positive constants $\varepsilon_0$ and $C_0$ such that if \begin{eqnarray} (\|u_0^h\|_{\dot{B}_{2,1}^{1/2}} +\|b_0^h\|_{\dot{B}_{2,1}^{1/2}}) \exp\{C_0(\frac{1}{\mu}+\frac{1}{\nu})^3 (\|u_0^3\|_{\dot{B}_{2,1}^{1/2}} +\|b_0^3\|_{\dot{B}_{2,1}^{1/2}})^2\} \le \varepsilon_0\mu\nu, \end{eqnarray} then the 3-D incompressible magnetohydrodynamic system has a unique global solution $(u,b)\in C([0,+\infty);\dot{B}_{2,1}^{1/2})\cap L^1((0,+\infty);\dot{B}_{2,1}^{5/2})\times C([0,+\infty);\dot{B}_{2,1}^{1/2})\cap L^1((0,+\infty);\dot{B}_{2,1}^{5/2}).$ Finally, we analyze the long behavior of the solution and get some decay estimates which imply that for any $t>0$ the solution $(u(t),b(t))\in C^{\infty}(\mathbb{R}^3)\times C^{\infty}(\mathbb{R}^3)$.
Citation: Xiaoping Zhai, Yongsheng Li, Wei Yan. Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces. Communications on Pure and Applied Analysis, 2015, 14 (5) : 1865-1884. doi: 10.3934/cpaa.2015.14.1865
References:
[1]

H. Abidi and M. Paicu, Existence globale pour un fluide inhomogéne, Ann. Inst. Fourier (Grenoble), 57 (2007), 883-917.

[2]

H. Abidi and M. Paicu, Global existence for the magnetohydrodynamic system in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A., 138 (2008), 447-476. doi: 10.1017/S0308210506001181.

[3]

J. M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., 14 (1981), 209-246.

[4]

R. Caflisch, I. Klapper and G. Steele, Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD, Comm. Math. Phys., 184 (1997), 443-455. doi: 10.1007/s002200050067.

[5]

M. Cannone, Ondelettes Paraproduits et Navier-Stokes, Diderot editeur, Arts et Sciences, 1995.

[6]

C. Cao, D. Regmi and J. Wu, The 2-D MHD equations with horizontal dissipation and horizontal magnetic diffusion, J. Diff. Eqns., 254 (2013), 2661-2681. doi: 10.1016/j.jde.2013.01.002.

[7]

C. Cao and J. Wu, Global regularity for the 2-D MHD equations with mixed partial dissipation and magnetic diffusion, Adv. Math., 226 (2011), 1803-1822. doi: 10.1016/j.aim.2010.08.017.

[8]

J. Y. Chemin, Remarques sur l'existence globale pour le système de Navier-Stokes incompressible, SIAM Journal on Mathematical Analysis, 23 (1992), 20-28. doi: 10.1137/0523002.

[9]

J. Y. Chemin, Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel, J. Anal. Math., 77 (1999), 27-50. doi: 10.1007/BF02791256.

[10]

J. Y. Chemin and I. Gallagher, On the global wellposedness of the 3-D Navier-Stokes equations with large initial data, Ann. Sci. École Norm. Sup., 39 (2006), 679-698. doi: 10.1016/j.ansens.2006.07.002.

[11]

Q. Chen and C. Miao, Global well-posedness for the micropolar fluid system in critical Besov spaces, J. Diff. Eqns., 252 (2012), 2698-2724. doi: 10.1016/j.jde.2011.09.035.

[12]

Q. Chen, C. Miao and Z. Zhang, On the regularity criterion of weak solution for the 3-D viscous magneto-hydrodynamics equations, Comm. Math. Phys., 284 (2008), 919-930. doi: 10.1007/s00220-008-0545-y.

[13]

G. Duvaut and J. L. Lions, Inéquations en thermoélasticité et magnétohydrodynamique, Arch. Ration. Mech. Anal., 46 (1972), 241-279.

[14]

H. Fujita and T. Kato, On the Navier-Stokes initial value problem I, Arch. Ration. Mech. Anal., 16 (1964), 269-315.

[15]

C. He and X. Xin, Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, J. Funct. Anal., 227 (2005), 113-152. doi: 10.1016/j.jfa.2005.06.009.

[16]

C. He and X. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Diff. Eqns., 213 (2005), 235-254. doi: 10.1016/j.jde.2004.07.002.

[17]

D. Iftimie, The 3-D Navier-Stokes equations seen as a perturbation of the 2-D Navier-Stokes equations, Bull. Soc. Math. France, 127 (1999), 473-517.

[18]

D. Iftimie, The resolution of the Navier-Stokes equations in anisotropic spaces, Rev. Mat. Iberoamericana, 15 (1999), 1-36. doi: 10.4171/RMI/248.

[19]

D. Iftimie and G. R. Raugel, Some results on the Navier-Stokes equations in thin 3-D domains, J. Diff. Eqns., 169 (2001), 281-331. doi: 10.1006/jdeq.2000.3900.

[20]

T. Kato, Strong $L^q$ solutions of the Navier-Stokes equations in $\mathbbR^n$ with applications to weak solutions, Mathematische Zeitschrift, 187 (1984), 471-480. doi: 10.1007/BF01174182.

[21]

I. Kukavica, W. Rusin and M. Ziane, A class of large $BMO^{-1}$ non-oscillatory data for the Navier-Stokes equations, J. Math. Fluid Mech., 16 (2014), 293-305. doi: 10.1007/s00021-013-0160-3.

[22]

I. Kukavica, W. Rusin and M. Ziane, A class of solutions of the Navier-Stokes equations with large data, J. Diff Eqns., 255 (2013), 1492-1514. doi: 10.1016/j.jde.2013.05.009.

[23]

I. Kukavica and M. Ziane, Regularity of the Navier-Stokes equation in a thin periodic domain with large data, Discrete Contin. Dyn. Syst., 16 (2006), 67-86. doi: 10.3934/dcds.2006.16.67.

[24]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35. doi: 10.1006/aima.2000.1937.

[25]

H. Kozono, Weak and classical solutions of the two-dimensional magnetohydrodynamic equations, Tohoku Mathematical Journal., 41 (1989), 471-488. doi: 10.2748/tmj/1178227774.

[26]

Z. Lei and Y. Zhou, BKM's criterion and global weak solutions for magnetohydrody-namics with zero viscosity equations, Discrete Contin. Dyn. Syst-A, 25 (2009), 575-583. doi: 10.3934/dcds.2009.25.575.

[27]

PG. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman $&$ Hall/CRC: London, Boca Raton, FL, 2002. doi: 10.1201/9781420035674.

[28]

F. Lin and P. Zhang, Global small solutions to MHD type system (I): 3-D case,, \emph{Comm. Pure Appl. Math.}, (). 

[29]

F. Lin, L. Xu and P. Zhang, Global small solutions to 2-D incompressible MHD system,, arXiv:1302.5877v2 [math.AP]., (). 

[30]

C. Miao and B. Yuan, On the well-posedness of the Cauchy problem for an MHD system in Besov spaces, Math. Meth. Appl. Sci., 32 (2009), 53-76. doi: 10.1002/mma.1026.

[31]

M. Paicu and P. Zhang, Global solutions to the 3-D incompressible anisotropic Navier-Stokes system in the critical spaces, Comm. Math. Phys., 307 (2011), 713-759. doi: 10.1007/s00220-011-1350-6.

[32]

M. Paicu and P. Zhang, Global solutions to the 3-D incompressible inhomogeneous Navier-Stokes system, J. Funct. Anal., 262 (2012), 3556-3584. doi: 10.1016/j.jfa.2012.01.022.

[33]

J. Peetre, New Thoughts on Besov Spaces, Duke Univers. Math. Ser., vol. 1, Duke University, Durham, NC, 1976.

[34]

F. Planchon, Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in $\mathbbR^3$, Annales lInstitut Henri Poincaré, 13 (1996), 319-336.

[35]

G. Raugel and G. R. Sell, Équations de Navier-Stokes dans des domaines minces en dimension trois: régularité globale, C. R. Acad. Sci. Paris Sér. I Math., 309 (1989), 299-303.

[36]

X. Ren, J. Wu, Z. Xiang and Z. Zhang, Global existence and decay of smooth solution for the 2-D MHD equations without magentic diffusion, J. Funct. Anal., 267 (2014), 503-541. doi: 10.1016/j.jfa.2014.04.020.

[37]

M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664. doi: 10.1002/cpa.3160360506.

[38]

J. Wu, Y. Wu and X. Xu, Global small solution to the 2-D MHD system with a velocity damping term,, arXiv:1311.6185v1 [math.AP]., (). 

[39]

T. Zhang, An elementary proof of the global existence and uniqueness theorem to 2-D incompressible non-resistive MHD system,, arXiv:1404.5681v1 [math.AP]., (). 

[40]

Y. Zhou, Remarks on regularities for the 3-D MHD equations, Discrete Contin. Dyn. Syst., 12 (2005), 881-886. doi: 10.3934/dcds.2005.12.881.

show all references

References:
[1]

H. Abidi and M. Paicu, Existence globale pour un fluide inhomogéne, Ann. Inst. Fourier (Grenoble), 57 (2007), 883-917.

[2]

H. Abidi and M. Paicu, Global existence for the magnetohydrodynamic system in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A., 138 (2008), 447-476. doi: 10.1017/S0308210506001181.

[3]

J. M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., 14 (1981), 209-246.

[4]

R. Caflisch, I. Klapper and G. Steele, Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD, Comm. Math. Phys., 184 (1997), 443-455. doi: 10.1007/s002200050067.

[5]

M. Cannone, Ondelettes Paraproduits et Navier-Stokes, Diderot editeur, Arts et Sciences, 1995.

[6]

C. Cao, D. Regmi and J. Wu, The 2-D MHD equations with horizontal dissipation and horizontal magnetic diffusion, J. Diff. Eqns., 254 (2013), 2661-2681. doi: 10.1016/j.jde.2013.01.002.

[7]

C. Cao and J. Wu, Global regularity for the 2-D MHD equations with mixed partial dissipation and magnetic diffusion, Adv. Math., 226 (2011), 1803-1822. doi: 10.1016/j.aim.2010.08.017.

[8]

J. Y. Chemin, Remarques sur l'existence globale pour le système de Navier-Stokes incompressible, SIAM Journal on Mathematical Analysis, 23 (1992), 20-28. doi: 10.1137/0523002.

[9]

J. Y. Chemin, Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel, J. Anal. Math., 77 (1999), 27-50. doi: 10.1007/BF02791256.

[10]

J. Y. Chemin and I. Gallagher, On the global wellposedness of the 3-D Navier-Stokes equations with large initial data, Ann. Sci. École Norm. Sup., 39 (2006), 679-698. doi: 10.1016/j.ansens.2006.07.002.

[11]

Q. Chen and C. Miao, Global well-posedness for the micropolar fluid system in critical Besov spaces, J. Diff. Eqns., 252 (2012), 2698-2724. doi: 10.1016/j.jde.2011.09.035.

[12]

Q. Chen, C. Miao and Z. Zhang, On the regularity criterion of weak solution for the 3-D viscous magneto-hydrodynamics equations, Comm. Math. Phys., 284 (2008), 919-930. doi: 10.1007/s00220-008-0545-y.

[13]

G. Duvaut and J. L. Lions, Inéquations en thermoélasticité et magnétohydrodynamique, Arch. Ration. Mech. Anal., 46 (1972), 241-279.

[14]

H. Fujita and T. Kato, On the Navier-Stokes initial value problem I, Arch. Ration. Mech. Anal., 16 (1964), 269-315.

[15]

C. He and X. Xin, Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, J. Funct. Anal., 227 (2005), 113-152. doi: 10.1016/j.jfa.2005.06.009.

[16]

C. He and X. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Diff. Eqns., 213 (2005), 235-254. doi: 10.1016/j.jde.2004.07.002.

[17]

D. Iftimie, The 3-D Navier-Stokes equations seen as a perturbation of the 2-D Navier-Stokes equations, Bull. Soc. Math. France, 127 (1999), 473-517.

[18]

D. Iftimie, The resolution of the Navier-Stokes equations in anisotropic spaces, Rev. Mat. Iberoamericana, 15 (1999), 1-36. doi: 10.4171/RMI/248.

[19]

D. Iftimie and G. R. Raugel, Some results on the Navier-Stokes equations in thin 3-D domains, J. Diff. Eqns., 169 (2001), 281-331. doi: 10.1006/jdeq.2000.3900.

[20]

T. Kato, Strong $L^q$ solutions of the Navier-Stokes equations in $\mathbbR^n$ with applications to weak solutions, Mathematische Zeitschrift, 187 (1984), 471-480. doi: 10.1007/BF01174182.

[21]

I. Kukavica, W. Rusin and M. Ziane, A class of large $BMO^{-1}$ non-oscillatory data for the Navier-Stokes equations, J. Math. Fluid Mech., 16 (2014), 293-305. doi: 10.1007/s00021-013-0160-3.

[22]

I. Kukavica, W. Rusin and M. Ziane, A class of solutions of the Navier-Stokes equations with large data, J. Diff Eqns., 255 (2013), 1492-1514. doi: 10.1016/j.jde.2013.05.009.

[23]

I. Kukavica and M. Ziane, Regularity of the Navier-Stokes equation in a thin periodic domain with large data, Discrete Contin. Dyn. Syst., 16 (2006), 67-86. doi: 10.3934/dcds.2006.16.67.

[24]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35. doi: 10.1006/aima.2000.1937.

[25]

H. Kozono, Weak and classical solutions of the two-dimensional magnetohydrodynamic equations, Tohoku Mathematical Journal., 41 (1989), 471-488. doi: 10.2748/tmj/1178227774.

[26]

Z. Lei and Y. Zhou, BKM's criterion and global weak solutions for magnetohydrody-namics with zero viscosity equations, Discrete Contin. Dyn. Syst-A, 25 (2009), 575-583. doi: 10.3934/dcds.2009.25.575.

[27]

PG. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman $&$ Hall/CRC: London, Boca Raton, FL, 2002. doi: 10.1201/9781420035674.

[28]

F. Lin and P. Zhang, Global small solutions to MHD type system (I): 3-D case,, \emph{Comm. Pure Appl. Math.}, (). 

[29]

F. Lin, L. Xu and P. Zhang, Global small solutions to 2-D incompressible MHD system,, arXiv:1302.5877v2 [math.AP]., (). 

[30]

C. Miao and B. Yuan, On the well-posedness of the Cauchy problem for an MHD system in Besov spaces, Math. Meth. Appl. Sci., 32 (2009), 53-76. doi: 10.1002/mma.1026.

[31]

M. Paicu and P. Zhang, Global solutions to the 3-D incompressible anisotropic Navier-Stokes system in the critical spaces, Comm. Math. Phys., 307 (2011), 713-759. doi: 10.1007/s00220-011-1350-6.

[32]

M. Paicu and P. Zhang, Global solutions to the 3-D incompressible inhomogeneous Navier-Stokes system, J. Funct. Anal., 262 (2012), 3556-3584. doi: 10.1016/j.jfa.2012.01.022.

[33]

J. Peetre, New Thoughts on Besov Spaces, Duke Univers. Math. Ser., vol. 1, Duke University, Durham, NC, 1976.

[34]

F. Planchon, Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in $\mathbbR^3$, Annales lInstitut Henri Poincaré, 13 (1996), 319-336.

[35]

G. Raugel and G. R. Sell, Équations de Navier-Stokes dans des domaines minces en dimension trois: régularité globale, C. R. Acad. Sci. Paris Sér. I Math., 309 (1989), 299-303.

[36]

X. Ren, J. Wu, Z. Xiang and Z. Zhang, Global existence and decay of smooth solution for the 2-D MHD equations without magentic diffusion, J. Funct. Anal., 267 (2014), 503-541. doi: 10.1016/j.jfa.2014.04.020.

[37]

M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664. doi: 10.1002/cpa.3160360506.

[38]

J. Wu, Y. Wu and X. Xu, Global small solution to the 2-D MHD system with a velocity damping term,, arXiv:1311.6185v1 [math.AP]., (). 

[39]

T. Zhang, An elementary proof of the global existence and uniqueness theorem to 2-D incompressible non-resistive MHD system,, arXiv:1404.5681v1 [math.AP]., (). 

[40]

Y. Zhou, Remarks on regularities for the 3-D MHD equations, Discrete Contin. Dyn. Syst., 12 (2005), 881-886. doi: 10.3934/dcds.2005.12.881.

[1]

Yao Nie, Jia Yuan. The Littlewood-Paley $ pth $-order moments in three-dimensional MHD turbulence. Discrete and Continuous Dynamical Systems, 2021, 41 (7) : 3045-3062. doi: 10.3934/dcds.2020397

[2]

Radjesvarane Alexandre, Mouhamad Elsafadi. Littlewood-Paley theory and regularity issues in Boltzmann homogeneous equations II. Non cutoff case and non Maxwellian molecules. Discrete and Continuous Dynamical Systems, 2009, 24 (1) : 1-11. doi: 10.3934/dcds.2009.24.1

[3]

Wei-Xi Li, Rui Xu. Well-posedness in Sobolev spaces of the two-dimensional MHD boundary layer equations without viscosity. Electronic Research Archive, 2021, 29 (6) : 4243-4255. doi: 10.3934/era.2021082

[4]

Changyan Li, Hui Li. Well-posedness of the two-phase flow problem in incompressible MHD. Discrete and Continuous Dynamical Systems, 2021, 41 (12) : 5609-5632. doi: 10.3934/dcds.2021090

[5]

Xiaopeng Zhao, Yong Zhou. Well-posedness and decay of solutions to 3D generalized Navier-Stokes equations. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 795-813. doi: 10.3934/dcdsb.2020142

[6]

Xin Zhong. Global well-posedness and exponential decay for 3D nonhomogeneous magneto-micropolar fluid equations with vacuum. Communications on Pure and Applied Analysis, 2022, 21 (2) : 493-515. doi: 10.3934/cpaa.2021185

[7]

Thomas Y. Hou, Congming Li. Global well-posedness of the viscous Boussinesq equations. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 1-12. doi: 10.3934/dcds.2005.12.1

[8]

Massimo Cicognani, Michael Reissig. Well-posedness for degenerate Schrödinger equations. Evolution Equations and Control Theory, 2014, 3 (1) : 15-33. doi: 10.3934/eect.2014.3.15

[9]

Edriss S. Titi, Saber Trabelsi. Global well-posedness of a 3D MHD model in porous media. Journal of Geometric Mechanics, 2019, 11 (4) : 621-637. doi: 10.3934/jgm.2019031

[10]

Hongjun Gao, Chengfeng Sun. Well-posedness of stochastic primitive equations with multiplicative noise in three dimensions. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3053-3073. doi: 10.3934/dcdsb.2016087

[11]

Jean-Daniel Djida, Arran Fernandez, Iván Area. Well-posedness results for fractional semi-linear wave equations. Discrete and Continuous Dynamical Systems - B, 2020, 25 (2) : 569-597. doi: 10.3934/dcdsb.2019255

[12]

Boris Andreianov, Mohamed Maliki. On classes of well-posedness for quasilinear diffusion equations in the whole space. Discrete and Continuous Dynamical Systems - S, 2021, 14 (2) : 505-531. doi: 10.3934/dcdss.2020361

[13]

Yong Zhou, Jishan Fan. Local well-posedness for the ideal incompressible density dependent magnetohydrodynamic equations. Communications on Pure and Applied Analysis, 2010, 9 (3) : 813-818. doi: 10.3934/cpaa.2010.9.813

[14]

Junxiong Jia, Jigen Peng, Kexue Li. Well-posedness of abstract distributed-order fractional diffusion equations. Communications on Pure and Applied Analysis, 2014, 13 (2) : 605-621. doi: 10.3934/cpaa.2014.13.605

[15]

Jerry Bona, Hongqiu Chen. Well-posedness for regularized nonlinear dispersive wave equations. Discrete and Continuous Dynamical Systems, 2009, 23 (4) : 1253-1275. doi: 10.3934/dcds.2009.23.1253

[16]

Luc Molinet, Francis Ribaud. On global well-posedness for a class of nonlocal dispersive wave equations. Discrete and Continuous Dynamical Systems, 2006, 15 (2) : 657-668. doi: 10.3934/dcds.2006.15.657

[17]

Giuseppe Floridia. Well-posedness for a class of nonlinear degenerate parabolic equations. Conference Publications, 2015, 2015 (special) : 455-463. doi: 10.3934/proc.2015.0455

[18]

Daoyuan Fang, Ruizhao Zi. On the well-posedness of inhomogeneous hyperdissipative Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2013, 33 (8) : 3517-3541. doi: 10.3934/dcds.2013.33.3517

[19]

Qunyi Bie, Qiru Wang, Zheng-An Yao. On the well-posedness of the inviscid Boussinesq equations in the Besov-Morrey spaces. Kinetic and Related Models, 2015, 8 (3) : 395-411. doi: 10.3934/krm.2015.8.395

[20]

Can Li, Weihua Deng, Lijing Zhao. Well-posedness and numerical algorithm for the tempered fractional differential equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1989-2015. doi: 10.3934/dcdsb.2019026

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (146)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]